# SDR AU990043

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Part number: 85230448001
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO DOOR WOULD NOT LOCK AFTER LOADING AIRCRAFT.  ROTATION OF THE BAGGAGE DOOR HANDLE HAD NO EFFECT ON DOOR LOCKING.  INVESTIGATION FOUND THAT BELLCRANK FAILURE HAD OCCURRED BETWEEN THE HANDLE AND DOOR LOCKING MECHANISM AT THE BEARING RETAINER.  PART TC:  13,252.
